# SDR AALA980753

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201820001
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE CHECK, EMERGENCY EXIT FLOOD LIGHT IN R1 DOOR INOPERATIVE.  REPLACED R1 DOOR EMERGENCY FLOOD LIGHT BASE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
